MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number EGIATRS45AMT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the device was put in the patient¿s cavity during a laparoscopy-assisted distal gastrectomy, the jaw did not open, although the button was pressed many times, it did not open.The doctor appealed that all the buttons did not work at that moment.The cartridge was replaced with a new one.After that, the device could be used without problems.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition; therefore, a review of the device history record was not performed.Our investigation was unable to determine a root cause or establish a relationship between the device and the reported condition.No enhancements or improvements were generated for the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7818304
Report Number1219930-2018-04679
Device Sequence Number16728345
Product Code GDW
UDI-Device Identifier10884521190887
UDI-Public10884521190887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberEGIATRS45AMT
Device Catalogue NumberEGIATRS45AMT
Device Lot NumberN8C0551KX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1